# SDR REXA2022090800736

- Difficulty date: August 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: CC67033045
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FORWARD EQUIPMENT BAY FLOOR, R/H F.S. 193.00 IS CRACKED. REPAIRED RH ELECTRICAL BAY FLOOR AT FS 193.00 IAW CRJ900 SRM REPAIR 53-11-43-201-001-A01 RHS REPAIR TYPE 2.
